# SDR J4YR202004132454

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: General aviation
- Filed by: Jefferson City Aviation Inc, repair station J4YR693J
- Aircraft: N443M
- Make and model: Piper PA-31-350
- Aircraft serial: 318252061
- Aircraft time: 7,931 hours
- Engine: Lyc TIO540J2B
- Engine time: 7,754 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12966
- Part serial: A01507
- Condition: Cracked
- Location: Rt Engine
- Part time: 1,214 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE #1 CYLINDER INDICATED ZERO DURING A COMPRESSION CHECK. UPON CLOSER EXAMINATION A CRACK WAS DISCOVERED AROUND THE UPPER SPARK PLUG HOLE THAT EXTENDED INTO THE INTAKE PORT BETWEEN COOLING FINS 14 AND 15. THIS IS THE 2ND FAILURE ON THIS AIRCRAFT AND THE 3RD TOTAL AMONG BOTH COMPANY AIRCRAFT.
